# SDR DALA2025033102348

- Difficulty date: March 27, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM REPAIR TO DENT ON EXTERNAL FUSELAGE SKIN BTW STA 237-256 BTW LONG 15RH TO 16RH JUST BELOW THE BEAUTY STRAP. SUMMARY OF NRC 00637: SKIN BTW STA 237-256 BTW LONG 15RH TO 16RH JUST BELOW THE BEAUTY STRAP WAS REPAIRED PER ER/A 624583-14AD REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 624583-14 REV 3. REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM 19-MAR-2025. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE EVALUATION IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93. AMOC TO AD 2017-01-03, PSE# 53.30.02.13, IS REQUIRED TO BE INCORPORATED FOR CONTINUED SERVICE BEYOND 45,000 TOTAL FLIGHT CYCLES (3,106 CYC UNTIL 45,000 FLIGHT CYCLES) REF ER/A 624583-14AD REV ORIG SEC DTE & AMOC. FOLLOW UP UNDER LOGS 0876966 AND 0877012. ASSOCIATED ER/A 14-624583 ADDED FOR AC 9547. (LP #0881153)
